# SDR UPS02438346

- Difficulty date: April 18, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW - UPPER WING L/E AREA PNL BULGE UP AT WS 1410 - 1430.  RHW UPPER SKIN AT OLES 1430 - 1450 L/E AREA IS REPAIRED AS PER RS R-57-25-34803.
